Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

What causes restlessness and fatigue after femur fracture surgery?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 2003
Answered : 1041 Questions
Question
My father aged 75 years suffered breakage of femur (left Pelvic joint) while he fell at home and underwent replacement for the same. However, post-operative he has shown restlessness,extreme fatigue and extreme drowsiness.This was correlated to his low Na+ level which has been corrected through oral salt. Howver his CRP count has remained 53 even after one week tratment with GLEVO followed by one week of Faronem 200.He has been on treatment for TB for 14 months ( presently R-CINEX).The above listed symptoms have not subsided..Please suggest further therapy.
Posted Sat, 1 Mar 2014 in General Health
 
 
Answered by Dr. Chander Mohan Singh 2 hours later
Brief Answer: Need doctor's consultation again. Detailed Answer: Hi, I have read your query. You should again consult your doctor for restlessness and fatigue, your doctor may again advise you to check level of serum sodium and potassium, fasting blood glucose level etc. But if you are more concern about drowsiness, then you should consult your doctor again for dose of urimax and franxit both of which need to be adjusted again. Another thing which you must know is that skeletal T.B needs treatment for about 24 months before the symptoms gets completely wiped off, and your C.R.P levels comes down by then. At-last I would like to suggest you that you should have proper and timely follow ups with your doctor because drugs you have advised by doctor needs further alteration in doses. If you have found this discussion useful, you may close the discussion and if possible you may rate the answer 5 points for me, so that I get a good feedback. Thanks. Dr.Singh.
Above answer was peer-reviewed by
 
Follow-up: What causes restlessness and fatigue after femur fracture surgery? 10 hours later
Sir, The TB affliction was in lungs followed by gland on neck.Latest Na+ and K levels are normal 140 for Na,4.4for K .Have gone for physician consultation who has suggested pitzo 4.5mg intavenous,lizolid 600mg,Levazeo 25 mg, loracep .25mg. could you reaffirm the new line of medication.Is intra-venous necessary only to bring down CRP count ? Regards.
 
 
Answered by Dr. Chander Mohan Singh 10 hours later
Brief Answer: Yes, I affirm the new line of treatment. Detailed Answer: Hi, Thanks for the query again. Your physician has rightly advise the new line of medication, I affirm this, you need intravenous medication to bring down CRP. You should have trust in your physician because he has advise you these medicines after analyzing your sodium and potassium report with your physical findings. At-last I would like to say that I fully agreed with your doctor who has advise you the above mentioned medicines. I hope you have got the answer. If you have found this discussion useful, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback. Thanks. Dr.Singh.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor